# SDR CALA2022022100465

- Difficulty date: February 20, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N67815
- Make and model: Boeing 737-900ER
- Aircraft serial: 43532
- Aircraft time: 26,500 hours, 9,538 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Lavatory
- Part number: 410038700303
- Condition: Leaking
- Location: Lav D/E
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 7986588 IN-DEPTH CLEAN-UP,ECRA 2011-01000 IMMEDIATE CLEANUP C/W PER ECRA 2011-01000,NEEDS IN-DEPTH CLEANUP WITHIN 7 DAYS THATS STEP2 AND STEP3 SUPPLEMENTAL INSPECTION TOMC APPROVED DIP TO ACCOMPLISH ECRA 2011-01000, LAVATORY SPILL, TOMC-APPROVAL FROM SC1ELBYC COMMENT SECTION2.B., ID DEPTH CLEAN UP PER ECRA 2011-01000 SECTION 2.B. WITHIN 7 DAYS. NOTE: THIS SPILL WAS WATER ONLY. NEEDS IN-DEPTH CLEANING BETWEEN THE AFT LAVS D & E CARPET AREA QC REVIEWED REF AMM 06-21-00-800-801 BETEEN STATION 887 TO 951 QC REVIEWED T/A : 7 DAYS...........AP/U366012 RECORDS UPDATE - AP
